# SDR FDEA201002130423

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,256 hours, 30,409 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Latch
- Condition: Damaged
- Location: Drop Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS ON POST FLIGHT WALKAROUND, FOUND THE RT ELEVATOR INBD DROP PANEL   HANGING, AND LATCHES APPEAR DAMAGED FROM THE GROUND.  REMOVED RT DETACHABLE ELEVATOR PANEL AND THE MX ACCESS PANEL THAT IS DAMAGED IAW THE MM 27-30-03-4.  INSTALLED MX ACCESS PANEL 344AB IAW MM 27-30-03-4.  R & R RT INBD DETACHABLE ELEVATOR IAW MM 27-30-03-4.  OPS CHECKED GOOD.  OK FOR SERVICE.
